Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function
HTML articles powered by AMS MathViewer

by Andrés Cruz and Javier Sesma PDF
Math. Comp. 35 (1980), 1317-1324 Request permission

Abstract:

The modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function \[ z{J\prime _v}(z)/{J_v}(z),\] for complex variable z and real order v, are investigated. Special attention is paid to the location of saddle points and their trajectories as v varies.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A40, 65H05
  • Retrieve articles in all journals with MSC: 33A40, 65H05
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1317-1324
  • MSC: Primary 33A40; Secondary 65H05
  • DOI: https://doi.org/10.1090/S0025-5718-1980-0583509-5
  • MathSciNet review: 583509